T Nation

Water Retention

Hey guys, I just finished my first week of an 8 week cycle of Test E. Cycle is as follows.
Weeks 1-8
Test E 500mg split into two shots
Adex .25 EOD

Typical Nolva PCT.

I posted a few weeks ago just to make sure everything was good with the cycle so if you want my stats they are in that thread. I frontloaded the test @ 750mg and the adex at 1mg.

My only problem is that while after the first week all of my measurements have increased except for my waist, my face is showing a lot of water retention/bloat. Would upping the adex to .5 EOD take care of that or is it to be expected that even with an AI you will look like you’re retaining water in your face?

Thanks in advance for any help.

If you are retaining water everywhere going to .5mg eod would probably help, don’t think it would hurt. If you are just sensitive to moon-face you probably can’t do much about it. Some guys just can’t get rid of the water on test, but try upping the adex a little, I bet it will help.

K, I will up it to .5. Thanks for the advice.

Diet may have a bigger influence than an AI. You don’t want to tank your E2 levels. I don’t know how much estrogen you produce from 500mg/wk T but don’t keep upping the Adex if the bloating doesn’t get better. .5mg EOD should be fine but if you feel like you need to go higher look into make some changes in your diet before adding more AI.

When I eat a lot of fried food I retain more water than usual. Carbs don’t really bother me though. (I know fried food is carbs, there’s a difference though)

Thanks, I won’t go higher than .5mg. Carbs make me retain a little water but not in my face, so I don’t think it’s diet. I eat a diet that is heavy in healthy fats and protein with carbs structured around my workouts during the week. Weekends are Carbs and protein, similar to the AD I suppose, but not as carb restricted. I just like fats better.

Thanks again for the info, if .5 EOD doesn’t do it then I’ll just accept the water retention.

0.5 mg Adex EOD as a max is not written in stone. Basically, you can keep upping the dose until you experience low E2 symptoms (achy joints, poor libido, cranky morale, etc.). I am using 700mg test e per week and I have slowly raised my Adex dose up to 0.5mg/d. I feel fine. Libido is good. I am definitely not moon faced or bloated.

I plan to add 30mg/d dbol next week so I will again up my dose of Adex to 0.75mg/d. There are a lot of variables here. Like how sensitive your individual response is to Adex, how profoundly your E2 level responds to aromatizing AAS, how fully dosed your particular batch of Adex is, etc. You have to adjust according to the effect the dose is having on you - up, down, or perfect Adex dose.

[quote]Dynamo Hum wrote:
0.5 mg Adex EOD as a max is not written in stone. Basically, you can keep upping the dose until you experience low E2 symptoms (achy joints, poor libido, cranky morale, etc.). I am using 700mg test e per week and I have slowly rainsed my Adex dose up to 0.5mg/d. I feel fine. Libido is good. I am definitely not moon faced or bloated.

I plan to add 30mg/d dbol next week so I will again up my dose of Adex to 0.75mg/d. There are a lot of variables here. Like how sensitive your individual response is to Adex, how profoundly your E2 level responds to aromatizing AAS, how fully dosed your particular batch of Adex is, etc. You have to adjust according to the effect the dose is having on you - up, down, or perfect Adex dose.[/quote]

I aagree. I was trying to say to not just keep raising the adex dose based on water retention alone. Use as much as you need, but not more than you need to keep E2 in the normal range.

up vitamin c intake and caffine, wont get rid of it completely, but will help.

Thanks for all the help guys. I’m gonna bump it to .5mg EOD and see how I am after a week. Water retention is annoying, but not a huge deal.

I’ll try the vitamin c and caffiene testanabol.

Clean your diet up and much of that extra bloat will go away. Drop out all non clean food. Ease back on the carbs. Its way more to do with diet than the amount of adex that you are taking.

Or maybe you can add some slow paced cardio. 30-45-min, 1 or 2 times a week should be enough.

It works for me.

Good info

Well, like I said my diet is pretty clean. My “bulking” diet would be considered low-carb to most of you I’m sure. I use 2 scoops of SWF during the workout and then PWO shake is 3 bananas blended with 30g whey protein. If I’m feeling a little flat then I might have some quinoa or a whole wheat, high fiber wrap for the meal after my workout. The rest of my foods are from quality fats and poteins.

Weekends I do ingest more carbs. Normally something like protein pancakes in the morning, same PWO shake, next meal will be whole wheat bagel with smoked turkey. Then on saturday nights I will splurge with chinese or italian. But this is about as “dirty” as I get and I have a pretty damn high metabolism so I don’t think it’s my diet.

Just an update, I upped the adex to .5 EOD and haven’t seen an increase in water retention. I think it might actually be going away, but it will take a few days to know for sure. NOt sure if the adex was underdosed or if I just need a higher dose than is average.

Thanks for the advice guys, if the water retention stays I will definitely try that cardio idea as well as the caffeine.

I have one cheat meal (read carbs) a week and no water retention to speak of. Maybe you should try a week like that and see if it helps.

Vit C, LISS, and coffee helped me rid some of my water. I also ran my adex as high as 1mg/day without any real problems. I still never got my water under control however. My carb intake was signficantly higher also, but eating almost the same diet and being 2 weeks off, the water is pretty much gone.

[quote]Dynamo Hum wrote:
0.5 mg Adex EOD as a max is not written in stone. Basically, you can keep upping the dose until you experience low E2 symptoms (achy joints, poor libido, cranky morale, etc.). I am using 700mg test e per week and I have slowly raised my Adex dose up to 0.5mg/d. I feel fine. Libido is good. I am definitely not moon faced or bloated.

I plan to add 30mg/d dbol next week so I will again up my dose of Adex to 0.75mg/d. There are a lot of variables here. Like how sensitive your individual response is to Adex, how profoundly your E2 level responds to aromatizing AAS, how fully dosed your particular batch of Adex is, etc. You have to adjust according to the effect the dose is having on you - up, down, or perfect Adex dose.[/quote]

E2 is just Estradiol, there are other estrogens too.

2 weeks off and the water has gone? Crazy huh…

I detect a hint of sarcasm :wink:

yup - due to the fact that the testosterone levels and likely the estrogen levels have dropped significantly in that time.

IMO it should have been pointed out in the first reply, as you did say you had finished, and we all know that after a cycle water will drop depending on the ester/elimination life of the aromatisable steroid.

Not trying to be a smart ass - it comes naturally ;p

Brook